Equidistribution of Frobenius classes and the volumes of tubes
Acta Arithmetica, Tome 51 (1988) no. 3, pp. 269-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_3_269_276,
author = {B. Moroz},
title = {Equidistribution of {Frobenius} classes and the volumes of tubes},
journal = {Acta Arithmetica},
pages = {269--276},
year = {1988},
volume = {51},
number = {3},
doi = {10.4064/aa-51-3-269-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-3-269-276/}
}
B. Moroz. Equidistribution of Frobenius classes and the volumes of tubes. Acta Arithmetica, Tome 51 (1988) no. 3, pp. 269-276. doi: 10.4064/aa-51-3-269-276
Cité par Sources :